# SDR 2020F00114

- Difficulty date: March 10, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N55 DISCREPANCY: CORROSION ON LWR EXTERNAL FUSELAGE SKIN STA. 390 STR. 39L  CORRECTIVE ACTION: INSTALLED REPAIR ON LOWER EXTERNAL FUSELAGE SKIN STA 390 S39L IAW B767 RES#14409, EO# 43759REA02
